# SDR IPXA2025050948569

- Difficulty date: April 19, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,880 hours, 20,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30031
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** 3EA DENTS ON LH HORIZONTAL STAB UPPER SKIN AT APROXIMATELY FS STA 90. DOT 21-18. REPAIR IAW: 757-200PF SRM REV 122 CHAPTER 51-70-10-2R-2, 250 DEG. F CURE PER SRM DETAIL III PER SRM 55-10-01-1A-1. UPPER SKIN OF LH HORIZONTAL STABILIZER UPPER SKIN PANEL BONDED ASSY HAS 3 EACH DENT DAMAGES. DENT #1 DIMENSION: DIAMETER = 0.90 INCH. DENT #2 DIMENSION: DIAMETER = 0.35 INCH. DENT #3 DIMENSION: DIAMETER = 0.50 INCH. DENT #1 WAS NOTED WITH DELAMINATION DAMAGE. UPPER SKIN PANEL P/N: 185N3003-1. ORIGINAL MAT.: 0.100 INCH THICK, 7075-T6 CLAD SH. UPPER SKIN PANEL BONDED ASSY. P/N: 185N3001-51. THIS IS A CATEGORY A REPAIR PER SRM 51-00-06.
